# SDR SWAA2022031509625

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 47,762 hours, 28,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; CORROSION ON R/H TRANSITION ANGLE AT STA. 727+4 TO 787. / REMOVED AND REPLACED TRANSITION ANGLE WITH NEW SERVICEABLE TRANSITION ANGLE FROM STA 727+4 TO 787 PER SRM 51-40-02. ZEE ASSY MPN IS 146A7502-51.
